# SDR 0103429617

- Difficulty date: March 20, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N617NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47235
- Aircraft time: 63,843 hours, 58,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION IN THE BULKHEAD WEB.  REPAIRED PER EA 96-181030.
